Group structures on algebraic varieties
Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ, Tome 500 (2021), pp. 52-54
Cet article a éte moissonné depuis la source Math-Net.Ru
We explore to what extent the group variety of an algebraic group determines its group structure.
Mots-clés :
algebraic group, isomorphism.
Keywords: group variety
Keywords: group variety
@article{DANMA_2021_500_a9,
author = {V. L. Popov},
title = {Group structures on algebraic varieties},
journal = {Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleni\^a},
pages = {52--54},
year = {2021},
volume = {500},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DANMA_2021_500_a9/}
}
V. L. Popov. Group structures on algebraic varieties. Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ, Tome 500 (2021), pp. 52-54. http://geodesic.mathdoc.fr/item/DANMA_2021_500_a9/
[1] Baum P.F., Browder W., “The cohomology of quotients of classical groups”, Topology, 3 (1965), 305–336 | DOI | MR | Zbl
[2] Brion M., “Some structure theorems for algebraic groups”, Proc. Sympos. Pure Math., 94, Amer. Math. Soc., Providence, RI, 2017, 53–126 | DOI | MR | Zbl
[3] Lazard M., “Sur le nilpotence de certains groupes algebriques”, CRAS Paris, 241 (1955), 1687–1689 | MR | Zbl
[4] Rosenlicht M., “Toroidal algebraic groups”, Proc. Amer. Math. Soc., 12 (1961), 984–988 | DOI | MR | Zbl